# SDR A6WA201240069

- Difficulty date: January 17, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R53613974
- Condition: Dented
- Location: Fs 672.20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 672.20 DENTED.  REPAIRED DENT ON FRAME FS 672.20 IAW REO 601R-53-61-4353.
